Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from hair loss and crown visible. Was using Tugain and Mintop forte. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 648 Questions
i m suffering from hair loss. I was using Tugain 10% for last 1 yr. Since last 3 months I m using Mintop Forte (5%). I observe hair loss in crown part is clearly visible now. means, the rate of hair loss has been increased since last 2-3 months. can u pls advise me , whether i shall go back to Tugain 10 or continue with mintop forte ?
1) Though I used Tugain 10 for more than 1 year, the hair regrowth is not quite visible, but rate of hair fall was less.
2) When I started using Mintop forte since last two months, i feel more hair loss than before.
3) I m also taking finpecia tabs daily.
4) sweating near scalp area.
Posted Tue, 15 Oct 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 26 minutes later
Brief Answer:
Continue with 5%.try alpecin.

Detailed Answer:

Thanks for writing to health care magic.

You are having androgenetic alopecia.

It occurs as a result of sensitivity of male hormones to hair follicles.

Gold standard treatment is minoxidil.

Many dermatologist now days prefer 10% lotion over 5% in early part of treatment.

However there are many studies which claim there is no advantage of 10% over 5% in male pattern baldness.

In such situations I advise my patients to go and try for new hair treatments.

Now a days many new hair lotions are available for male patten baldness.They are safe and can be used for long time.

Alpecin lotion is such a new brand which i prefer to my patients.

Since it is a prescription drug you need to consult your dermatologist for this.

You can continue with mintop 5% along with finasteride.

Sweating over scalp has no direct relation with hair loss.

I hope this will help you.In case you need more help i will feel happy to help you.

Take care.
Above answer was peer-reviewed by
Follow-up: Suffering from hair loss and crown visible. Was using Tugain and Mintop forte. Suggest? 5 hours later
Dear Sir,
Thank u very much. But after using 5% lotion, I am having more hair loss since then. It has been more than 3 months I am using 5%.

Is hair regrowth really possible ?

Whether there is any alternative solution for it except transplantation, pls suggest.

Answered by Dr. R.G. Joshi 33 hours later
Brief Answer:
Mesotherapy is a good alternative.

Detailed Answer:

Thanks for follow up.

Hair transplanation is final step for hair loss.

Today alternative hair serums like alpecin are available for hair growth.

Mesotherapy is a good option nowdays.

In this procedure some hair nourishing factors are introduced in scalp using meso gun or dermaroller.It has got excellent results.Many dermatologist perform this procedure routinely in their clinics.

You can switch over to 10% if you think there is more hair loss due to 5%.

Hair treatment is somewhat prolonged and you have to keep pateince and faith .

Hope this will help you.Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor